Urination Problem - Adderall

Discussion in 'Adderall' started by a4stringedwonder, Feb 5, 2006.

  1. a4stringedwonder

    a4stringedwonder Silver Member

    Reputation Points:
    55
    Messages:
    45
    Joined:
    Jan 30, 2006
    from U.S.A.
    I am complaining that he is having a little trouble urinating, and it is a tiny bit painful to do. When i say tiny i mean it. Just a little more difficult than not difficult.

    I used adderall today and thinks its related to that.

    is this a bad sign, or will it simply pass and is not important?
     
  2. bcStoner420

    bcStoner420 Silver Member

    Reputation Points:
    161
    Messages:
    669
    Joined:
    Jun 2, 2005
    Doesn't sound like any immediate threat, as long as you can still urinate thats good. Sometimes amphetamines can do that, they definatly increase urinariy activity for SWIM. On the other hand it could be a mild bladder infection. I wouldn't worry too much for now, but if it sticks around there is no harm getting it checked out.
     
  3. jduba

    jduba Gold Member

    Reputation Points:
    28
    Messages:
    348
    Joined:
    Dec 23, 2004
    from U.S.A.
  4. Richard_smoker

    Richard_smoker Gold Member

    Reputation Points:
    2,873
    Messages:
    1,203
    Joined:
    Sep 19, 2005
    from U.S.A.
    OK. with guys, there's a lot going on with urination and adrenergic drugs (e.g. adderall, amphetamines). You have your prostate 1st of all, that's loaded with sympathetic receptors, all waiting to swell-up and get in the way of urine coming down from the bladder and into your waiting penis shaft.

    If I had to guess--this is what your problem is. (90-95% certain)

    many men find this exact same phenomenon that you describe as 'painful' to be quite pleasurable... or so they say. I think it has something to do with learning how to relax those muscles (in and around the pubocoxxygeus--muscle fibers all running alongside, through and around the prostate and all the supporting structures for erectile tissue that runs along the male urethra)--but anyways, learning how to completely relax all those muscles in there is a delicate art indeed--much like an intricate balancing act--to relax, yet at the same time without dropping your entire intestinal tract out through yer bung-hole while standing there at the pisser!




    and, then again, I could be totally wrong. There's a slight chance that you have an ascending necrotizing anaerobic urethritis which will rapidly develop into a tubulo-interstitial abcess, and you're going to need a new kidney soooon... in which case, I will be here to say "SEE? I FUCKING TOLD YOU SO!":p
     
  5. HandyMan81

    HandyMan81 Titanium Member

    Reputation Points:
    446
    Messages:
    180
    Joined:
    Dec 7, 2005
    from The Netherlands
    Last edited: Feb 5, 2006
  6. sands of time

    sands of time Gold Member

    Reputation Points:
    361
    Messages:
    1,281
    Joined:
    Nov 4, 2003
    Handyman, your link doesn't work.
     
  7. a4stringedwonder

    a4stringedwonder Silver Member

    Reputation Points:
    55
    Messages:
    45
    Joined:
    Jan 30, 2006
    from U.S.A.
    Thanks yall for the advice, good luck

    peace,
    a4stringedwonder
     
  8. pharmapsyche

    pharmapsyche AKA Miss Methylene Titanium Member

    Reputation Points:
    315
    Messages:
    316
    Joined:
    Oct 17, 2005
    ...this happens with a friend of mine that is a male also. He reported many of the same feelings you did, and said it in quite the same way. It's nothing to worry about, it will go away. But just so you no for furture references, it was from the adderall, so if it was really completely unpleasent, you might want to make sure your adderall doseage is smaller next time, even though there is still a chance it could still happen even if you were to take a lower doseage than you did today.
    I hope you can pee happily again soon, lol!
     
Tags: